# SDR CKSA95062

- Difficulty date: June 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46049
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 1660
- Part time: 74,760 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KYIP - DURING B-CHECK INSPECTION, FOUND LONGERON 30L AT FS 1660, CORRODED.  REPAIRED PER DC-8 SRM 53-2-2.  REPLACED LONGERON END FITTING, STA 1660 LONGERON 30L.  (X)
